Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Euler and his work on infinite series
HTML articles powered by AMS MathViewer

by V. S. Varadarajan PDF
Bull. Amer. Math. Soc. 44 (2007), 515-539 Request permission
References
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 01A50, 40G10, 11M99
  • Retrieve articles in all journals with MSC (2000): 01A50, 40G10, 11M99
Additional Information
  • V. S. Varadarajan
  • Affiliation: Department of Mathematics, University of California, Los Angeles, Los Angeles, California 90095-1555
  • Email: vsv@math.ucla.edu
  • Received by editor(s): April 20, 2007
  • Received by editor(s) in revised form: April 23, 2007
  • Published electronically: June 26, 2007

  • Dedicated: For the 300$^{th}$ anniversary of Leonhard Euler’s birth
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Bull. Amer. Math. Soc. 44 (2007), 515-539
  • MSC (2000): Primary 01A50, 40G10, 11M99
  • DOI: https://doi.org/10.1090/S0273-0979-07-01175-5
  • MathSciNet review: 2338363